Each day is designed to solve some of the most common problems encountered when creating, starting, growing and exiting a company.

Monday is for anyone looking to create products and services people want and features Bob Moesta – the pioneer of the revolutionary Jobs To Be Done framework – and Canada’s own Katelyn Bourgoin.

Tuesday is for anyone looking to raise non-dilutive funding easier and features a panel of successful entrepreneurs who will share stories of how they raised their non-dilutive funding, an Innovation Challenge, and a pitch competition.

Wednesday is for anyone looking to raise money from angel investors sooner or get into an accelerator, and has a panel of successful entrepreneurs who will share their stories of how they raised money from angel investors, an Innovation Challenge, and a pitch competition.

Thursday is for anyone looking to raise funds from a Venture Capital firm faster and features a panel of successful entrepreneurs who will share their experience raising money from VC’s, an Innovation Challenge, and a pitch competition.

Friday is for anyone looking to have a successful exit and features a keynote speaker and two pitch competitions.

See below for details on the schedule for each day.

 

Monday

 

12:45 – 1:05:  Online Session Opens

The event will open for virtual networking at 11:45 a.m. Mountain Daylight Time.

 

1:05 – 1:15:  Welcome and Opening

A 10-minute welcome and overview of the 2021 Innovation Rodeo.

 

1:15 – 2:45:  Keynote Speech

The pioneer of the revolutionary Jobs to be Done framework, Bob Moesta from Detroit, Michigan will spend 90 minutes sharing global best practices on how to understand and apply the Jobs to be Done framework.



 

 

 

2:45 – 3:00:   Coffee/Bio Break OR Virtual Networking

Breakout rooms will be created to allow participants to connect on different topics.  

 

3:00 – 4:30:  Keynote Speech

Katelyn Bourgoin is a marketer by trade, a 4X founder by choice, whose specialty is helping companies figure out what triggers customers to buy so they can market smarter. 

Featured in Forbes, Inc., USA Today, HuffPost, CBC, CTV, Bustle, and more, she has been named one of the top 20 wonder women of SaaS marketing and growth.  

 

 

4:30 – 5:00:  Virtual Networking

Breakout rooms will be created to allow participants to connect on different topics.  

 

Tuesday to Thursday


11:45 – 12:15:  Online Session Opens

The event will open for virtual networking at 11:45 a.m. Mountain Daylight Time.

 

12:15 – 1:15:   Panels of Highly Successful Entrepreneurs

Tuesday


Non-Dilutive Funding
with moderator Lloyed Lobo, Chris Loranger, and three other extremely successful entrepreneurs.

 

Wednesday

Angel Investment and Accelerators with moderator Randy Thompson and four extremely successful entrepreneurs. 

 

 

Thursday
Venture Capital Funding with moderator Kim Furlong, Alison Taylor, Eva Lau, Naheed Kurji, and Paul Teshima.

 

 

1:15- 1:30:   Coffee/bio Break OR Virtual Networking

Breakout rooms will be created for each panelist and there will be a 15-minute break where participants can interact directly with the panelists. 

 

1:30 – 3:30:  Innovation Challenges

Each afternoon, teams of up to four participants will be given the challenge of helping a local startup raise the funding described during that day’s panel.  

Tuesday

 

Help (company name released soon) raise their first non-dilutive funding

 

 

Wednesday

 

Help (company name released soon) raise their first angel funding or get into a global accelerator 

 

 

Thursday

 

Help (company name released soon) raise their first venture capital funding

 

 

3:30- 3:45:   Coffee/Virtual Networking

Breakout rooms will be created to allow participants to connect on different topics.  

 

3:45 – 4:30:  Student Pitch Competition – Regional Rounds

Each day some of the most promising first-time Entrepreneurs from Alberta’s publicly-funded colleges, universities, and polytechnics compete for daily cash prizes of $2,500 in regional rounds of the Most Promising  Student Entrepreneur pitch competitions.

The top two from each day of the regional pitch competitions move on the finals on Friday afternoon where they compete for an additional $17,500 and the chance to win one of three $12,000 US scholarships to the top Entrepreneurship Program in Silicon Valley.

 

4:30 – 5:00:  Meet the Students or Virtual Networking

Each student who pitches will have their own breakout room where you can connect with them to provide feedback, share suggestions or make introductions to people you think they should meet or you have another 30 minutes in open networking rooms.  

 

Friday

 

11:45 – 12:00: Online Session Opens

The event will open for virtual networking at 11:45 a.m. Mountain Daylight Time.

 

12:00 – 1:00:  TBA



Mystery guest speaker will share their insights.

 

 

 

 

1:00 – 1:15:   Coffee/Bio Break OR Virtual Networking

Take a 15-minute break or take advantage of open networking rooms. 

 

1:15 – 2:15:  Crowd Favourite Pitch Competition

Six of Calgary’s newest tech startup founders, from Calgary’s technical upskilling programs (EdgeUp, EvolveU and Lighthouse Labs), compete in a pitch competition that gives away all ticket proceeds from the week-long event and Friday’s participates pick the winners.

 

2:15 – 2:30:   Coffee/bio Break OR Virtual Networking

Take a 15-minute break or take advantage of open networking rooms.

 

2:30 – 3:30:  Student Pitch Competition – FINALS

The six finalists from the regional rounds of the student pitch competition pitch to early-stage investors as they compete for an additional $17,500 in cash and the chance to win one of three $12,000 US scholarships to the top Entrepreneurship Program in Silicon Valley.

 

3:30 – 3:45:  Winners of the pitch competitions announced

 

3:45 – 4:30:  Meet the Students or Virtual Networking

Each student who pitches will have their own breakout room where you can connect with them to provide feedback, share suggestions or make introductions to people you think they should meet or you have another 45 minutes where you can take advantage of open networking rooms.